# SDR 07FDEA03025

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240876205
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK AT END OF RIB 6-A, OUTBOARD SIDE RT WING T/E.  REPAIR PERFORMED BY BLEND IAW EA 6-5751-103339 AND RAS/BAE/1003495/2006 ISS "A".
